# SDR 98ZZZX1455

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Condition: Failed
- Location: Nr 2 Engine
- Component: Bendix
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED LOW SIDE GOVERNOR FAILURE SHORTLY AFTER TAKEOFF.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE POWER TURBINE GOVENROR.  REF:  P&W IPC, CHAPTER 72-10-03, FIG 1, ITEM NR 10.
